[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.17.16. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1984

Anaphylaxis Following the Use of Bacitracin OintmentReport of a Case and Review of the Literature

Author Affiliations

From the Divisions of Dermatology (Drs Schechter and Wilkinson) and Immunology (Dr Del Carpio), Department of Medicine, Royal Victoria Hospital, and the Department of Medicine, McGill University, Montreal.

Arch Dermatol. 1984;120(7):909-911. doi:10.1001/archderm.1984.01650430095017
Abstract

† A 52-year-old woman suffered an acute anaphylactic reaction to topically applied bacitracin. An investigation disclosed the presence of concurrent type I and IV hypersensitivity to bacitracin. We review five other cases of anaphylactic reactions to topical medications and describe the clinical characteristics common to all six cases.

(Arch Dermatol 1984;120:909-911)

×